About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 474291, 5 pages
http://dx.doi.org/10.1155/2013/474291
Research Article

On Partially Trace Distance Preserving Maps and Reversible Quantum Channels

College of Mathematics, Institute of Mathematics, Taiyuan University of Technology, Taiyuan, Shanxi 030024, China

Received 24 July 2013; Accepted 15 September 2013

Academic Editor: Francis T. K. Au

Copyright © 2013 Long Jian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Long Jian, Kan He, Qing Yuan, and Fei Wang, “On Partially Trace Distance Preserving Maps and Reversible Quantum Channels,” Journal of Applied Mathematics, vol. 2013, Article ID 474291, 5 pages, 2013. doi:10.1155/2013/474291